The Journal of pediatrics · 1989
Thiamine-responsive anemia in DIDMOAD syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Borgna-Pignatti C, Marradi P, Pinelli L, Monetti N, Patrini C
Аннотация
Two children with the DIDMOAD syndrome (diabetes insipidus, diabetes mellitus, optic atrophy, deafness) developed a megaloblastic and sideroblastic anemia, neutropenia, and borderline thrombocytopenia. Plasma thiamine concentration was low in one patient and normal in the other; in both children, thiamine pyrophosphate in erythrocytes and thiamine pyrophosphokinase activity were lower than the lowest values observed in control subjects. A month after institution of treatment with thiamine, the hematologic findings had returned to normal and the insulin requirements had decreased. Withdrawal of thiamine repeatedly induced relapse of the anemia and an increase in insulin requirements. We propose that an inherited abnormality of thiamine metabolism is responsible for the multisystem degenerative disorder known as DIDMOAD syndrome.